Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote fluffy

Posted by katia on July 27, 2003, at 16:15:54

In reply to Re: Depakote, posted by fluffy on July 27, 2003, at 11:31:06

Hi Katy,
Thanks for your words of encourgement!
Yes, we do have a similar med history. So it took awhile for you to figure out you're bipolar too? The ssri's just flatten me out and deaden me, the SNRIs like Effexor and SErzone made me mixed and moody. high and low together and then high and low and the cycle continued! My moods felt even far more volatile than when on nothing, except when I'm in a major depression (which normally has mixed undertones).
I've been on nothing for about two weeks now and I've lost that slightly manic feeling (from Serzone) and now I'm feeling just mildly to mod low, some irritation. So I'm hoping that the mood stab. do the trick for me. I've got so much potential! I'm sick of wasting it and not being able to channel it!
Was Tegretol the first mood stab. (besides the neurontin) that you were on specifically for your BP? It sounds like it took away the up side and left you mildly low. That's what I'm afraid of. But what did it for you after that then? What are you on now? and is it working? Sorry if you've already described this in an earlier thread, it's just so hard to follow them all.
thanks!
Katia


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:katia thread:9730
URL: http://www.dr-bob.org/babble/20030723/msgs/245897.html